Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Distended stomach and abdomen symptoms

Everyday, usually by the afternoon my stomach and abdomen become extremely distended as if I was 6 months pregnant. This makes it hard take full breaths and so I sometimes get a mild panic attack as a result. I'm not sure what could be causing this. There is no pain in my stomach or addomen. By the evening time it goes back to normal again. I do have an endocrine disorder however I cannot find anything to link with this. Grateful for your advise
Asked On : Wed, 25 May 2011
Answers:  1 Views:  882
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
it seems to be due to gastritis can take antacid like pantop40 mg every morning before food. can you please mention the endocrine disorder you have.maintain a good life style. take regular small and frequent meals. drink alot of water. take more fruits. take regular sleep and avoid regular excercise.if you still not relieved better consult a physician and get evaluated.
take care
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor